Alert archive / Missouri / Special Weather Statements in 2011
Special Weather Statement, NWS Kansas City, MO
NWS Kansas City, MO issued this special weather statement at Apr 8, 2011, 11:13 PM CDT for Clinton County, Missouri. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 8, 2011, 11:13 PM CDT (04:13 UTC)
- Expired
- Apr 8, 2011, 11:45 PM CDT
- In force
- 32 min
- Issued by
- NWS Kansas City, MO
County Clinton County, MO
The radar
The Pleasant Hill radar (KEAX), 96 km from the middle of the area, began a volume at 04:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 4.2 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1028 J/kg
- Mixed-layer CIN
- -353 J/kg
- Mixed-layer LCL
- 980 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 354 m²/s²
- 0-3 km storm-relative helicity
- 409 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
620
WWUS83 KEAX 090413
SPSEAX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1113 PM CDT FRI APR 8 2011
MOZ021-022-090445-
CALDWELL MO-CLINTON MO-
1113 PM CDT FRI APR 8 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CALDWELL AND CLINTON
COUNTIES UNTIL 1145 PM CDT...
AT 1108 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR GOWER...MOVING NORTHEAST AT 40 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
CAMERON AND TURNEY.
THIS WILL IMPACT
I-35 BETWEEN MILE MARKERS 44 AND 56.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3966 9403 3951 9457 3958 9462 3963 9461
3974 9433 3974 9422 3978 9421 3978 9412
TIME...MOT...LOC 0414Z 242DEG 42KT 3961 9448
$$
DEROCHEWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this special weather statement went out at Apr 8, 7:08 PM CDT, 4 hours 5 minutes earlier.
Area forecast discussion, Apr 8, 7:08 PM CDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 708 PM CDT FRI APR 8 2011 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... SHORT TERM (TONIGHT...SUNDAY)... BY LATE THIS AFTERNOON...A WARM FRONT EXTENDING FROM A SFC LOW OVER NORTHEAST COLORADO WAS DRAPED ACROSS CENTRAL KANSAS AND CENTRAL MISSOURI. A DRY LINE MET UP WITH THIS WARM FRONT OVER SOUTH CENTRAL MISSOURI. THIS SET UP...ALONG WITH SOME INSTABILITY PRESENT...RESULTED IN THE DEVELOPMENT OF SOME SCATTERED SHOWERS ALONG THE WARM FRONT IN THE SOUTHEAST QUADRANT OF KANSAS. FOR TONIGHT...THIS WARM FRONT WILL LIFT FURTHER NORTHWARD INTO THE CWA...WITH MORE WIDESPREAD SHOWERS AND THUNDERSTORMS EXPECTED TO DEVELOP ALONG AND NORTH OF THE FRONT. WITH A 30-40KT LLJ AND 1500-2500 J/KG OF MU CAPE INTERACTING WITH THE BOUNDARY...COULD SEE SOME DECENT ORGANIZED CONVECTION OVER SE KS...AND WEST CENTRAL TO CENTRAL MO...AND POSSIBLY EXTENDING JUST NORTH OF THE MISSOURI RIVER. STRONG TO SEVERE STORMS ARE POSSIBLE...WITH LARGE HAIL BEING THE PRIMARY THREAT. THE WARM FRONT WILL CONTINUE TO LIFT NORTHWARD THROUGH THE DAY ON SATURDAY...REACHING THE MO/IA BORDER BY EARLY AFTERNOON AND PUTTING THE ENTIRE REGION IN THE WARM SECTOR OF THE SYSTEM. NEAR RECORD HIGH TEMPERATURES...REACHING INTO THE MIDDLE 80S TO AROUND 90 DEGREES...ARE EXPECTED FOR SATURDAY AFTERNOON AS A STRONG SOUTHERLY FLOW ADVECTS 18-21C 850MB TEMPS OVER THE REGION. A DRY LINE WILL ONCE AGAIN SET UP OVER CENTRAL KS SATURDAY AFTERNOON AND EVENING. WITH A SIZABLE AMOUNT OF INSTABILITY AND A 40+ KT LLJ ALONG AND AHEAD OF THIS DRY LINE...COULD SEE SOME SHOWERS AND THUNDERSTORMS DEVELOP OVER NORTHEAST KS AND SOUTHEAST NE. THE LIKELIHOOD OF ANY CONVECTION SPREADING FURTHER EAST INTO NORTHWEST MISSOURI HAS DIMINISHED SIGNIFICANTLY WITH THE LATEST MODEL RUNS DUE TO THE FLOW REMAINING ESSENTIALLY PARALLEL TO THE DRY LINE. THIS FLOW WILL KEEP THE AREA OF CONVECTION CONFINED TO A MORE NARROW AREA. FOR SUNDAY...THE SFC LOW WILL TRACK NORTHEASTWARD INTO THE NORTHERN PLAINS...WITH THE ASSOCIATED COLD FRONT DRAPED OVER NEBRASKA AND WESTERN KANSAS. THE MAIN FOCUS WILL BE ON THE TRACKING AND POSITIONING OF THE DRY LINE AHEAD OF THE FRONT. MODELS SHOW THE DRY LINE MOVING EASTWARD OVER EASTERN KANSAS SUNDAY MORNING...REACHING THE MO/KS BORDER BY EARLY AFTERNOON. HOWEVER...THE DEWPOINT GRADIENT BEINGS TO LESSEN AS IT REACHES MISSOURI. MODELS SHOWING THE INITIATION OF CONVECTION MOST LIKELY OCCURRING BETWEEN 20-22Z. MODELS HAVE STARTED TO TREND TO A MORE POSITIVE TILT IN THE UPPER LEVEL TROUGH AXIS AND A FASTER MOVING SYSTEM. WITH A SOUTHWESTERLY FLOW SETTING UP OVER THE DRYLINE...SOME DRIER AIR COULD BE ADVECTED INTO THE REGION AND INHIBIT HOW FAR WEST INTO WESTERN MISSOURI THE INITIATION OF STORMS COULD BE. CURRENTLY EXPECTING THESE STORMS TO FORM A MORE LINEAR STRUCTURE BY LATE SUNDAY AFTERNOON AND PERSIST THROUGH THE EVENING HOURS. STRONG TO SEVERE STORMS ARE POSSIBLE WITH THIS SYSTEM...WITH LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES BEING POTENTIAL THREATS. THE COLD FRONT WILL FINALLY PUSH EASTWARD ACROSS THE REGION LATE SUNDAY INTO EARLY MONDAY MORNING. ACH A VERY POTENT SYSTEM WILL BE EXITING THE REGION EARLY IN THE MEDIUM RANGE...WITH A QUIET PERIOD EARLY TO MIDWEEK BEFORE THE NEXT POTENTIAL WEATHER-MAKER MOVES INTO THE CENTRAL PLAINS. THE VARIOUS LONG RANGE MODELS CONTINUE TO ADVERTISE AN UPPER TROUGH MOVING INTO THE CENTRAL PLAINS IN THE THU-FRI TIMEFRAME. INCONSISTENCIES ON THE STRENGTH/DEPTH OF SAID SYSTEM BETWEEN GFS/NAEFS/EC/GEM. NAEFS SHOWING QUITE A BIT OF SPREAD IN THE ENSEMBLE SOLUTIONS...SO WILL TREND TO THE MEAN/MEDIAN SOLUTION. SEVERE WEATHER POTENTIAL LATE NEXT WEEK WILL BE DEPENDENT ON TRACK OF UPPER SYSTEM...WITH GEFS/NAEFS ADVERTISING MORE PROMISING THREAT OF SEVERE WEATHER...AND ECMWF INDICATING SEVERE WEATHER THREAT WILL REMAIN SOUTH OF FORECAST AREA. SF && .AVIATION... FOR THE 00Z TAFS...CONVECTION IN NORTHERN OK/SOUTHERN KS SHOULD BUILD/PROPAGATE NORTHEASTWARD AS IT CONGEALS INTO A COMPLEX AND TRACKS TO SOUTH AND EAST OF THE TERMINALS. FOR NOW WILL KEEP ANY PREVAILING THUNDERSTORM MENTION OUT OF THE TERMINALS AS MAINLY THE KANSAS CITY TERMINALS WOULD BE IN THE STRATIFORM RAIN AREA WITH MORE ISOLATED/EMBEDDED THUNDER. AFTER THE RAIN MOVES EAST A RELATIVELY WARM AND MOIST AIRMASS WILL PREVAIL LIKELY RESULTING IN LOWER CIGS AND VSBYS. IFR CONDITIONS SEEM LIKELY LATE TONIGHT/EARLY SATURDAY MORNING. DEEPER MIXING SHOULD THEN SCOUR CIGS AND VSBYS BACK TO VFR BY LATE MORNING WITH VFR CONDITIONS THEN PREVAILING FOR THE REMAINDER OF THE VALID PERIOD. CB && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Apr 8, 6:16 PM CDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 616 PM CDT FRI APR 8 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-091100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 616 PM CDT FRI APR 8 2011 ...SIGNIFICANT SEVERE WEATHER OUTBREAK POSSIBLE SUNDAY AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT EXPLOSIVE THUNDERSTORM DEVELOPMENT HAS OCCURRED OVER NORTH CENTRAL OKLAHOMA LATE THIS AFTERNOON...AND SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE TO BUILD NORTHEAST THIS EVENING. A STRONG WARM FRONT REMAINED DRAPED FROM NEAR EMPORIA KANSAS...EASTWARD TO NEAR CLINTON. THESE STORMS WILL NEED TO BE MONITORED CLOSELY THIS EVENING AS STRONG INSTABILITY AND VERTICAL WIND SHEAR REMAIN PRESENT ALONG AND JUST SOUTH OF THIS WARM FRONT...EVEN WITH THE LOSS OF DAYTIME HEATING. CONDITIONS REMAIN QUITE FAVORABLE FOR SEVERE THUNDERSTORMS LATER THIS EVENING ACROSS EAST CENTRAL KANSAS INTO MID MISSOURI...WITH THE ONLY QUESTION BEING WHETHER THIS ACTIVITY REMAINS JUST SOUTH OF THE OUTLOOK AREA. PERSONS GENERALLY ALONG AND SOUTH OF A PAOLA KANSAS TO SEDALIA LINE SHOULD MONITOR CONDITIONS THROUGH THIS EVENING. SHOULD SEVERE WEATHER THREATEN...VERY LARGE HAIL...DAMAGING WINDS AND EVEN AN ISOLATED TORNADO WOULD BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HOT AND WINDY CONDITIONS WILL DEVELOP SATURDAY AFTERNOON AS THE WARM FRONT LIFTS RAPIDLY NORTH OF THE AREA. RECORD HIGH TEMPERATURES IN THE UPPER 80S TO AROUND 90 DEGREES WILL COMBINE WITH GUSTY WINDS TO LEAD TO A HEIGHTENED FIRE DANGER. LOOKING AHEAD...CONDITIONS STILL REMAIN FAVORABLE FOR A SIGNIFICANT OUTBREAK OF SEVERE WEATHER ON SUNDAY. AN INTENSE STORM SYSTEM WILL STRENGTHEN ACROSS THE PLAINS DURING THE DAY...WHILE A VERY UNSTABLE AND HIGHLY SHEARED AIR MASS DEVELOPS ACROSS EASTERN KANSAS AND WESTERN MISSOURI. RAPID THUNDERSTORM DEVELOPMENT IS EXPECTED TO OCCUR ALONG AN ADVANCING DRY LINE SUNDAY AFTERNOON...WITH STORMS IMPACTING THE OUTLOOK AREA DURING THE LATE AFTERNOON AND EVENING HOURS. CURRENT FORECAST DATA SUGGEST THAT SUPERCELL THUNDERSTORMS ARE POSSIBLE...WHICH WILL BE CAPABLE OF PRODUCING TORNADOES /SOME POTENTIALLY STRONG/ IN ADDITION TO VERY LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS. FORECAST CONDITIONS MAY CONTINUE TO CHANGE INTO THE WEEKEND SO PERSONS ARE URGED TO MONITOR LATER OUTLOOKS ON THIS DEVELOPING SEVERE WEATHER SITUATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 8 PM ALONG AND SOUTH OF A PAOLA TO SEDALIA LINE. SPOTTERS WILL LIKELY BE REQUIRED ACROSS THE ENTIRE OUTLOOK AREA SUNDAY AFTERNOON AND EVENING. BOOKBINDER
In the hours before
Local storm report, Apr 8, 10:47 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1047 PM CDT FRI APR 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1046 PM HAIL 2 SE KANSAS CITY 39.10N 94.53W
04/08/2011 M1.00 INCH JACKSON MO TRAINED SPOTTER
AT 46TH AND PASEO DRIVE.
&&
GAMISSpecial weather statement, Apr 8, 10:50 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1050 PM CDT FRI APR 8 2011 MOZ029-030-037-090415- CLAY MO-JACKSON MO-RAY MO- 1050 PM CDT FRI APR 8 2011 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN RAY...EASTERN CLAY AND NORTHWESTERN JACKSON COUNTIES UNTIL 1115 PM CDT... AT 1049 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR RAYTOWN...MOVING NORTHEAST AT 50 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... INDEPENDENCE...SUGAR CREEK...CLAYCOMO...COURTNEY...LIBERTY... EXCELSIOR SPRINGS...KEARNEY...AVONDALE...PLEASANT VALLEY... GLENAIRE...MISSOURI CITY...MAYWOOD...RANDOLPH...BIRMINGHAM... PRATHERSVILLE AND MOSBY. THIS WILL IMPACT THE FOLLOWING INTERSTATES... I-70 BETWEEN MILE MARKERS 2 AND 14. I-35 BETWEEN MILE MARKERS 3 AND 25. I-435 LOOP FROM MILE MARKERS 51 TO 64. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 3942 9433 3928 9408 3899 9444 3909 9460 TIME...MOT...LOC 0351Z 215DEG 41KT 3907 9448 DEROCHE
Special weather statement, Apr 8, 10:51 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1051 PM CDT FRI APR 8 2011
KSZ025-102-103-MOZ020-028-090430-
ATCHISON KS-BUCHANAN MO-DONIPHAN KS-LEAVENWORTH KS-PLATTE MO-
1051 PM CDT FRI APR 8 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BUCHANAN...NORTHWESTERN
PLATTE...NORTHWESTERN LEAVENWORTH...ATCHISON AND SOUTHERN DONIPHAN
COUNTIES UNTIL 1130 PM CDT...
AT 1044 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 6 MILES NORTHWEST OF EASTON...OR 8 MILES EAST
OF NORTONVILLE...MOVING NORTHEAST AT 30 MPH. A SECOND STRONG STORM
WAS LOCALTED NEAR VALLEY FALLS KANSAS AND ALSO MOVING NORTHEAST.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
ATCHISON...LANCASTER...RUSHVILLE...AGENCY...HURON...BEAN LAKE...
IATAN...LEWIS AND CLARK VI...DONIPHAN...DE KALB AND FAUCETT.
THIS WILL IMPACT
I-29 BETWEEN MILE MARKERS 34 AND 40.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA UNTIL 4 AM. BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3964 9555 3968 9465 3932 9513 3933 9517
3941 9518 3941 9550 3943 9557
TIME...MOT...LOC 0351Z 222DEG 25KT 3945 9514
BOOKBINDERSpecial weather statement, Apr 8, 11:00 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1100 PM CDT FRI APR 8 2011
MOZ023-031-090430-
CARROLL MO-LIVINGSTON MO-
1100 PM CDT FRI APR 8 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LIVINGSTON AND
NORTHERN CARROLL COUNTIES UNTIL 1130 PM CDT...
AT 1054 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 8 MILES EAST OF BRAYMER...OR 15 MILES NORTHWEST
OF CARROLLTON...MOVING NORTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
AVALON.
LAT...LON 3969 9329 3949 9362 3955 9373 3970 9360
3970 9327
TIME...MOT...LOC 0400Z 221DEG 23KT 3958 9362
BOOKBINDERLocal storm report, Apr 8, 11:13 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1113 PM CDT FRI APR 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1112 PM HAIL 2 S GOWER 39.58N 94.59W
04/08/2011 M0.75 INCH CLINTON MO TRAINED SPOTTER
&&
GAMISSpecial weather statement, Apr 8, 11:13 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1113 PM CDT FRI APR 8 2011
MOZ021-022-090445-
CALDWELL MO-CLINTON MO-
1113 PM CDT FRI APR 8 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CALDWELL AND CLINTON
COUNTIES UNTIL 1145 PM CDT...
AT 1108 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR GOWER...MOVING NORTHEAST AT 40 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
CAMERON AND TURNEY.
THIS WILL IMPACT
I-35 BETWEEN MILE MARKERS 44 AND 56.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3966 9403 3951 9457 3958 9462 3963 9461
3974 9433 3974 9422 3978 9421 3978 9412
TIME...MOT...LOC 0414Z 242DEG 42KT 3961 9448
DEROCHEThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 8:50 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Platte | 25 min |
| Apr 8, 9:15 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Platte | 30 min |
| Apr 8, 9:26 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Ray | 34 min |
| Apr 8, 9:34 PM CDT | Severe Thunderstorm Warning | EAX | Bates | 26 min |
| Apr 8, 9:45 PM CDT | Special Weather Statement | EAX | Clay | 45 min |
| Apr 8, 9:59 PM CDT | Special Weather Statement | EAX | Ray | 46 min |
| Apr 8, 9:59 PM CDT | Severe Thunderstorm Warning | EAX | Cass | 31 min |
| Apr 8, 10:08 PM CDT | Severe Thunderstorm Warning | EAX | Ray | 23 min |
| Apr 8, 10:25 PM CDT | Special Weather Statement | EAX | Cass | 35 min |
| Apr 8, 10:29 PM CDT | Special Weather Statement | EAX | Cass | 31 min |
| Apr 8, 10:50 PM CDT | Special Weather Statement | EAX | Clay | 25 min |
| Apr 8, 10:51 PM CDT | Special Weather Statement | EAX | Buchanan | 39 min |
| Apr 8, 10:56 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 36 min |
| Apr 8, 11:00 PM CDT | Special Weather Statement | EAX | Carroll | 30 min |
| Apr 8, 11:16 PM CDT | Special Weather Statement | EAX | Ray | 29 min |
| Apr 8, 11:22 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Clinton | 23 min |
| Apr 8, 11:27 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Ray | 33 min |
| Apr 8, 11:37 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Livingston | 23 min |
| Apr 8, 11:41 PM CDT | Special Weather Statement | EAX | Caldwell | 34 min |
| Apr 8, 11:46 PM CDT | Special Weather Statement | EAX | Pettis | 29 min |
| Apr 9, 12:08 AM CDT | Special Weather Statement | EAX | Macon | 52 min |
| Apr 9, 2:07 AM CDT | Special Weather Statement | EAX | Randolph | 23 min |
| Apr 8, 8:45 PM CDT | Special Weather Statement | EAX | Wyandotte | 30 min |
| Apr 8, 10:24 PM CDT | Special Weather Statement | EAX | Johnson | 36 min |
Nearby
Special Weather Statements in Missouri, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.